On smoothing methods for the P0 matrix linear complementarity problem

Xiaojun Chen, Yinyu Ye

Research output: Journal article publicationJournal articleAcademic researchpeer-review

29 Citations (Scopus)

Abstract

In this paper, we propose a Big-Γ smoothing method for solving the P0 matrix linear complementarity problem. We study the trajectory defined by the augmented smoothing equations and global convergence of the method under an assumption that the original P0 matrix linear complementarity problem has a solution. The method has been tested on the P0 matrix linear complementarity problem with unbounded solution set. Preliminary numerical results indicate the robustness of the method.
Original languageEnglish
Pages (from-to)341-363
Number of pages23
JournalSIAM Journal on Optimization
Volume11
Issue number2
DOIs
Publication statusPublished - 1 Jan 2000
Externally publishedYes

Keywords

  • Linear complementarity problem
  • P matrix 0
  • Smoothing algorithm

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this